# SDR UPS97225093

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

SYSTEM FAULT LIGHTS FOR NR 1 ENGINE FIRE DETECTION SYSTEM ILLUMINATED INTERMITTENTLY AFTER TAKEOFF.  RAN CHECK LIST.  FIRE TEST PRODUCED ABNORMAL INDICATIONS FOR ENGINE NR 1.  SHUT DOWN ENGINE NR 1 AS A PRECAUTION.  RETURNED TO RDU.  CLEARED WATER FROM D4180J AT PYLON AND REINSULATED WIRES LAYING IN THE WATER IN BO OF D4180J.  TEST NORMAL PER M/M 26-11-02.
